MAUDE Adverse Event Report: ZIMMER DENTAL IMPLANT,TM, MTX® FULL; DENTAL IMPLANT

ZIMMER DENTAL IMPLANT,TM, MTX® FULL; DENTAL IMPLANT
Model Number TMTWB11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient age is not provided / unknown.Initial reporter¿s title is not provided / unknown.Patient weight is not provided / unknown.
 
Event or Problem Description
Dr.Indicated lack of primary stability.Implant lost its primary stability completely during the placement.Tooth location # ul6 (palmer).
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.As documented in the summary investigation, contributing factors for this reported event likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.Dental implants are designed and manufactured to achieve osseointegration after placement into the osteotomy using the recommended surgical protocol.The inability to achieve primary stability is a well-documented, previously investigated failure which is currently trended on a monthly basis.Current implant design and manufacturing risk documentation assess unable to place implant into osteotomy as potential failures, ultimately through osseointegration failure, with adequate controls in place.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for the inability to place implants into osteotomy have not identified any signals indicating potential manufacturing non-conformances impacting primary stability.With no signals indicating a systemic quality issue, no escalation to capa is required.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
IMPLANT,TM, MTX® FULL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12832527
Report Number0002023141-2021-03318
Device Sequence Number1362222
Product Code DZE
UDI-Device Identifier00889024019041
UDI-Public(01)00889024019041(17)250212(10)1235714
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2025
Device Model NumberTMTWB11
Device Catalogue NumberTMTWB11
Device Lot Number1235714
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose